MAUDE Adverse Event Report: STERIS CORPORATION; SURGICAL TABLE

STERIS CORPORATION; SURGICAL TABLE
Model Number 7080 SURGICAL TABLE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure, user facility personnel commanded their 7080 surgical table into reverse trendelenburg and the table's foot section "dropped quickly" to the floor as well as the head section.The patient was transferred to another table where the procedure was completed successfully following a short delay.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the 7080 surgical table.During follow-up with user facility personnel, he was informed that when the table was commanded into reverse trendelenburg, the leg section became obstructed by a stand, subsequently causing the base of the table to come off the floor resulting in the reported event.The technician tested the function and operation of the 7080 surgical table and confirmed it to be operating to specifications.The technician also confirmed that no damage was noted to the table.The operator manual states, "warning - personal injury and/or equipment damage hazard- failure to keep all personnel and equipment clear of the surgical table before actuating any inertia-driven or power-driven movement could result in table damage and/or personal injury." a steris account manager offered in-service training on the proper use and operation of the 7080 surgical table specifically, the importance of ensuring equipment is clear of the table during articulations and is awaiting a response.The 7080 surgical table was returned to service.

Brand Name
NA
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25694915
Report Number1043572-2026-00061
Device Sequence Number13198420
Product Code FQO
UDI-Device Identifier00724995229139
UDI-Public(01)00724995229139(11)251211
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7080 SURGICAL TABLE
Device Catalogue NumberST017311002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Initial Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown